# SDR JBU000001

- Difficulty date: May 13, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 31077111
- Part serial: 10498
- Condition: Leaking
- Location: Nr 4 Spoiler
- Part time: 709 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

JFK/FLL - FLT 11 - AIR TURN BACK TO JFK DUE HYDRAULIC YELLOW RESERVOIR LOW LEVEL ON ECAM.  ON INSPECTION, FOUND RT WING NR 4 SPOILER ACTUATOR LEAKING.  REMOVED NR 4 SPOILER ACTUATOR REF AMM 27-64-51, INSTALLED SPOILER ACTUATOR PER AMM 27-64-51, OPS CHECK AND LEAK CHECK C/W, ADJ AND TEST PER AMM 27-64-00.  OK. (X)
